# SDR 2020FA0000561

- Difficulty date: December 22, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N814A
- Make and model: Beech B300C
- Aircraft serial: FM41
- Aircraft time: 4,249 hours, 2,313 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880141
- Part serial: 3358
- Condition: Corroded
- Location: Lt Mlg
- Part time: 4,249 hours, 2,313 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN GEAR RETRACT ACTUATOR FOUND CORRODED THRU CHROME COATING NEAR ATTACH END WERE EXPOSED WITH GEAR IN THE RETRACTED POSITION.  NEW VERSION OF ACTUATOR HAS CHROME ALL THE WAY TO THE END OF THE SHAFT INSTEAD OF LEAVING A PARTIAL METAL TO CHROME EDGE WHICH WOULD PROPAGATE SUCK CORROSION.  PICTURES CAN BE PROVIDED.  THE MANUFACTURER'S DATA PLATE SAYS APPH WICHITA, INC HAWKER BEECHCRAFT.
